Publication
Title
A parametrized barycentric approximation for inverse problems with application to the BlackScholes formula
Author
Abstract
Language
English
Source (journal)
IMA journal of numerical analysis. - London, 1981, currens
Publication
London : 2018
ISSN
0272-4979 [print]
1464-3642 [online]
Volume/pages
38:2(2018), p. 976-997
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 23.04.2018
Last edited 23.05.2018
To cite this reference